# SDR USAA2014012200003

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 39,284 hours, 16,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVERWING ACFT RT CONTINUALLY FLASHING.  RESET EPSU AT MID RT, OPERATIONS NOW NORMAL.  EMERGENCY LIGHTS TEST OK AT PTP IAW 33-51-00, OK FOR SERVICE.
